# SDR JGVR20200129001

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 4,868 hours, 3,859 cycles
- System (JASC): 2700 · Flight Control System
- Part: Balance Weight
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SERVICE BULLETIN 505-55-A004 REV 5 MASS BALANCE AND ATTACHMENT PARTS - (INSPECTION, CORROSION FOUND ON ALL BALANCE WEIGHTS. WEIGHTS WERE CLEANED AND TREATED PER SB INSTRUCTIONS. NO FLIGHT CONTROL WEIGHT CHANGES AT THIS TIME.
